# SDR YENA20090616062

- Difficulty date: June 15, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N184JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000008
- Aircraft time: 9,843 hours, 6,155 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensor
- Part number: 0490005099A
- Condition: Failed
- Location: Bleed Air Sys
- Part time: 9,843 hours, 6,155 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 462, RSW-BOS - THE BLEED 2 LEAK MSG APPEARED ALONG WITH LEAK ROW ON 2 BUTTON.  RAN QRH, ALL INDICATIONS REMAINED THE SAME.  DIVERTED TO MCO.  PERFORMED FIM TASK 36-21-00-810-804A, FOUND FAILURE OF LEAK DETECTOR LOOP 5 SEGMENT 1RT0186 CHANNEL 1.  REMOVED & REPLACED LEAK SENSOR PER AMM 36-21-02, OPS CHECKS OK.  MESSAGE CLEARED.
